# SDR IPXA2022110187705

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,896 hours, 20,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST WILL NOT TEST PASS.   R & R EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01. REV DMP 33-50-04. OPS CHECK NORMAL.  ORIG SUB DATE: 11/1/2022
